# SDR 05FDEA02347

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB I/B ELEV XE 61.875 EXISTING 1EA EXT REPAIR DOUBLER ON UPPER DETACHABLE SKIN.  REPLACED REPAIR PER SRM 55-00-01 VOL 1 FIG 3 SHT 2 AND SRM 55-00-01 PG 2A, 2B VOL 1.
